Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Global attractor for the generalized double dispersion equation

Full text
Author(s):
Yang, Zhijian [1] ; Feng, Na [1] ; Ma, To Fu [2]
Total Authors: 3
Affiliation:
[1] Zhengzhou Univ, Sch Math & Stat, Zhengzhou 450001 - Peoples R China
[2] Univ Sao Paulo, Inst Math & Comp Sci, BR-13566590 Sao Carlos, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS; v. 115, p. 103-116, MAR 2015.
Web of Science Citations: 12
Abstract

The paper studies the existence of global attractor for the generalized double dispersion equation arising in elastic waveguide model u(tt) - Delta u - Delta u(tt) + Delta(2)u - Delta u(t) - Delta g(u) = f(x). The main result is concerned with nonlinearities g(u) with supercritical growth. In that case we construct a subclass G of the limit solutions and show that it has a weak global attractor. Especially, in non-supercritical case, the weak topology becomes strong, the further regularity of the global attractor is obtained and the exponential attractor is established in natural energy space. (C) 2014 Elsevier Ltd. All rights reserved. (AU)

FAPESP's process: 12/24266-7 - Thermoelasticity of hyperbolic type: new trends and assymtotic dynamics
Grantee:Ma To Fu
Support type: Research Grants - Visiting Researcher Grant - Brazil